# SDR UPS00831537

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, MAIN CABIN ESCAPE SLIDE INOP, MOUNTING BRACKET BOTTOM CLIP BROKEN.  REMOVED AND REPLACED CLIP AND INSTALLED ESCAPE SLIDE.
